Filippo Cagnetti
Filippo Cagnetti
Verified email at sussex.ac.uk
Title
Cited by
Cited by
Year
A vanishing viscosity approach to fracture growth in a cohesive zone model with prescribed crack path
F Cagnetti
Mathematical Models and Methods in Applied Sciences 18 (07), 1027-1071, 2008
642008
Stability of the Steiner symmetrization of convex sets
N Fusco, M Barchiesi, F Cagnetti
Journal of the European Mathematical Society 15 (4), 1245-1278, 2013
352013
Aubry–Mather measures in the nonconvex setting
F Cagnetti, D Gomes, HV Tran
SIAM journal on mathematical analysis 43 (6), 2601-2629, 2011
332011
A new method for large time behavior of degenerate viscous Hamilton–Jacobi equations with convex Hamiltonians
F Cagnetti, D Gomes, H Mitake, HV Tran
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 32 (1), 183-200, 2015
322015
Adjoint methods for obstacle problems and weakly coupled systems of PDE
F Cagnetti, D Gomes, HV Tran
ESAIM: Control, Optimisation and Calculus of Variations 19 (3), 754-779, 2013
312013
Quasistatic crack evolution for a cohesive zone model with different response to loading and unloading: a Young measures approach
F Cagnetti, R Toader
ESAIM: Control, Optimisation and Calculus of Variations 17 (1), 1-27, 2011
302011
A second order minimality condition for the Mumford-Shah functional
F Cagnetti, MG Mora, M Morini
Calculus of Variations and Partial Differential Equations 33 (1), 37-74, 2008
282008
Linearly constrained evolutions of critical points and an application to cohesive fractures
M Artina, F Cagnetti, M Fornasier, F Solombrino
Mathematical Models and Methods in Applied Sciences 27 (02), 231-290, 2017
232017
An extension theorem in SBV and an application to the homogenization of the Mumford–Shah functional in perforated domains
F Cagnetti, L Scardia
Journal de mathématiques pures et appliquées 95 (4), 349-381, 2011
222011
A new method for large time behavior of convex Hamilton-Jacobi equations I: degenerate equations and weakly coupled systems
F Cagnetti, D Gomes, H Mitake, HV Tran
Preprint 39, 2013
202013
Stochastic homogenisation of free-discontinuity problems
F Cagnetti, G Dal Maso, L Scardia, CI Zeppieri
Archive for Rational Mechanics and Analysis 233 (2), 935-974, 2019
182019
Γ-convergence of free-discontinuity problems
F Cagnetti, G Dal Maso, L Scardia, CI Zeppieri
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (4), 1035-1079, 2019
162019
Rigidity of equality cases in Steiner’s perimeter inequality
F Cagnetti, M Colombo, G De Philippis, F Maggi
Analysis & PDE 7 (7), 1535-1593, 2014
102014
Essential connectedness and the rigidity problem for Gaussian symmetrization
F Cagnetti, M Colombo, G De Philippis, F Maggi
J. Eur. Math. Soc.(JEMS) 19, 395-439, 2017
82017
Korn and Poincaré-Korn inequalities for functions with a small jump set
F Cagnetti, A Chambolle, L Scardia
Mathematische Annalen, 1-38, 2021
52021
Convergence of a semi-discretization scheme for the Hamilton–Jacobi equation: a new approach with the adjoint method
F Cagnetti, D Gomes, HV Tran
Applied Numerical Mathematics 73, 2-15, 2013
52013
Rigidity for perimeter inequality under spherical symmetrisation
F Cagnetti, M Perugini, D Stöger
Calculus of Variations and Partial Differential Equations 59 (4), 1-53, 2020
32020
An extension result for generalised special functions of bounded deformation
F Cagnetti, A Chambolle, M Perugini, L Scardia
J. Convex Anal., to appear, 2021
22021
Convergence of a Numerical Scheme for the Hamilton-Jacobi Equation: a New Approach with the Adjoint Method
F Cagnetti, D Gomes, HV Tran
arXiv preprint arXiv:1106.0444, 2011
22011
A global method for deterministic and stochastic homogenisation in
F Cagnetti, GD Maso, L Scardia, CI Zeppieri
arXiv preprint arXiv:2101.04174, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20